MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number K2013062
Medical Device Problem Codes Connection Problem (2900); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Complaint details provided in the initial notification stated, "fiber burnt at connector end.This was observed by ut nurse after surgery." this complaint was initially reported to fda under 1037955-2019-00052 on 10/15/2019.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key11419878
Report Number9611812-2021-00001
Device Sequence Number4461435
Product Code GEX
UDI-Device Identifier04049958002632
UDI-Public01040499580026321723121910F5118S
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
Report Date (Section F) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model NumberK2013062
Device Catalogue NumberK2013062
Device Lot NumberF5118S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/26/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/15/2019